# SDR AALA202403085813

- Difficulty date: December 31, 2023
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK RIGHT HAND SIDE CENTER POST WINDSHIELD FRAME VERTICAL FLANGE AND ON THE LOWER RADIUS BETWEEN FR 2 AND FR 6. REPLACED FRAME PER EA 350658.
